MAUDE Adverse Event Report: QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS QUICKVUE AT-HOME OTC COVID-19 TEST

QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS QUICKVUE AT-HOME OTC COVID-19 TEST
Catalog Number 20402
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation conclusion: the provided lot number was not associated with the reported product.Therefore, we performed a search for similar complaints of the reported problem.A review of the product did not find any unusual trend for the reported complaint category.Without a lot number, no further investigation can be conducted.Root cause: insufficient information.Source: phone.
 
Event or Problem Description
Reports blood on swab after sample collection.Noted dry nose prior to sample collection.No apparent adverse event.

Brand Name
QUICKVUE AT-HOME OTC COVID-19 TEST
Common Device Name
QUICKVUE AT-HOME OTC COVID-19 TEST
Manufacturer (Section D)
QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS
10165 mckellar court
san diego CA 92121
Manufacturer Contact
chelsea lindgren
10165 mckellar court
san diego, CA 92121
MDR Report Key21140603
Report Number0002024674-2025-00044
Device Sequence Number20540395
Product Code QKP
UDI-Device Identifier30014613339724
UDI-Public(01)30014613339724
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EUA210269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number20402
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/01/2025
Initial Report FDA Received Date01/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown